Delay-dependent stability analysis for discrete-time singular Markovian jump systems with time-varying delay

Full text for this resource is not available from the Research Repository.

Wu, Zheng-Guang, Shi, Peng, Su, Hongye and Chu, Jian (2012) Delay-dependent stability analysis for discrete-time singular Markovian jump systems with time-varying delay. International Journal of Systems Science, 43 (11). pp. 2095-2106. ISSN 0020-7721 (print) 1464-5319 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23145
DOI https://doi.org/10.1080/00207721.2011.564327
Official URL http://www.tandfonline.com/doi/abs/10.1080/0020772...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords ResPubID25839, singular systems, discrete-time systems, delay-dependent, Markovian jumping parameters, linear matrix inequality
Citations in Scopus 43 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login